G Barequet, R Barequet, An Improved Upper Bound on the Growth Constant of Polyominoes, Electronic Notes in Discrete Math., 2015.
G. Barequet, M. Moffie, A. Ribo, and G. Rote, Counting polyominoes on twisted cylinders, Integers (electronic journal, 6 (2006), A22, 37 pp.
Stirling Chow and Frank Ruskey, Gray codes for column-convex polyominoes and a new class of distributive lattices, Discrete Mathematics, 309 (2009), 5284-5297. [From N. J. A. Sloane, Sep 15 2009]
A. R. Conway and A. J. Guttmann, On two-dimensional percolation, J. Phys. A: Math. Gen. 28(1995) 891-904.
S. R. Finch, Mathematical Constants, Cambridge, 2003, pp. 378-382.
J. Fortier, A. Goupil, J. Lortie and J. Tremblay, Exhaustive generation of gominoes, Theoretical Computer Science, 2012; http://dx.doi.org/10.1016/j.tcs.2012.02.032. - From N. J. A. Sloane, Sep 20 2012
J. E. Goodman and J. O'Rourke, editors, Handbook of Discrete and Computational Geometry, CRC Press, 1997, p. 229.
A. J. Guttmann, ed., Polygons, Polyominoes and Polycubes, Springer, 2009, p. 478. (Table 16.10 has 56 terms of this sequence.) [From Robert A. Russell, Nov 05 2010]
I. Jensen and A. J. Guttmann, Statistics of lattice animals (polyominoes) and polygons. J. Phys. A 33, L257-L263 (2000).
D. A. Klarner and R. L. Rivest, A procedure for improving the upper bound for the number of n-ominoes, Canadian J. of Mathematics, 25 (1973), 585-602.
C. Lesieur, L. Vuillon, From Tilings to Fibers - Bio-mathematical Aspects of Fold Plasticity, Chapter 13 (pages 395-422) of "Oligomerization of Chemical and Biological Compounds" (?), 2014; http://dx.doi.org/10.5772/58577
W. F. Lunnon, Counting polyominoes, pp. 347-372 of A. O. L. Atkin and B. J. Birch, editors, Computers in Number Theory. Academic Press, NY, 1971.
W. F. Lunnon, Counting hexagonal and triangular polyominoes, pp. 87-100 of R. C. Read, editor, Graph Theory and Computing. Academic Press, NY, 1972.
N. Madras, A pattern theorem for lattice clusters, Annals of Combinatorics, 3 (1999), 357-384.
D. H. Redelmeier, Counting polyominoes: yet another attack, Discrete Math., 36 (1981), 191-203.
N. J. A. Sloane, A Handbook of Integer Sequences, Academic Press, 1973 (includes this sequence).
N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).